# SDR HNAA2009051300145

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 35,510 hours, 40,061 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO SERVICE DOOR WARNING LIGHT.  INSPECTED SERVICE DOOR FOR SECURITY AND FOUND IT TO BE SECURE.  CLEANED SERVICE DOOR SENSOR AND LUBED AS REQUIRED.  OPERATED DOOR SEVERAL TIMES.  NO DEFECTS NOTED.
